# SDR UALA2012101505883

- Difficulty date: October 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 65,636 hours, 9,252 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 325
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS OUTBOARD DISPLAY UNIT IS INOPERATIVE.  REPLACED CAPTAINS OUTBOARD DISPLAY UNIT PER AMM, OPS CHECK PASSED.
